Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 11, Pages 671-678
http://dx.doi.org/10.1155/S0161171201010730

On matrix transformations concerning the Nakano vector-valued sequence space

Department of Mathematics, Faculty of Science, Chaing Mai University, Chiang Mai 50200, Thailand

Received 15 August 2000; Revised 20 October 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give the matrix characterizations from Nakano vector-valued sequence space (X,p) and Fr(X,p) into the sequence spaces Er, , ¯(q), bs, and cs, where p=(pk) and q=(qk) are bounded sequences of positive real numbers such that Pk>1 for all k and r0.